MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW PI CVC KIT: 3-L 7 FR X 20 CM AGB; CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL INC. ARROW PI CVC KIT: 3-L 7 FR X 20 CM AGB; CATHETER,INTRAVASCULAR,THERAP
Model Number IPN055565
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The complaint is reported as: when the user would "thread the guidewire into the catheter it would kink and then they could not place the dilator".Additional information was requested but not available at the time of this report.
 
Event or Problem Description
The complaint is reported as: when the user would "thread the guidewire into the catheter it would kink and then they could not place the dilator." additional information was requested but not available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.The customer did not provide a lot number; therefore, a device history record review was performed based upon a lot number from the sales history data of the customer.No relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW PI CVC KIT: 3-L 7 FR X 20 CM AGB
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key11568960
Report Number1036844-2021-00056
Device Sequence Number4352354
Product Code FOZ
UDI-Device Identifier10801902156454
UDI-Public10801902156454
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K071538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN055565
Device Catalogue NumberASK-45703-LMDTG
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/12/2021
Supplement Date Received by Manufacturer04/21/2021
Initial Report FDA Received Date03/25/2021
Supplement Report FDA Received Date04/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1